# SDR DALA1103841521

- Difficulty date: January 13, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 64,103 hours, 10,604 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEATS 22GF ARE INOPERATIVE.  MX FOUND WIRE BROKEN AT CONNECTOR AND RE-TERMINATED.  SYS OPERATION IS NORMAL.
